# SDR ASAA1149843

- Difficulty date: May 10, 2011
- Submitted: June 14, 2011
- Operation: Air carrier
- Aircraft: N778AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25110
- Aircraft time: 56,444 hours, 31,899 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 6546525104
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO PIT FRAME BS 380 SHEAR TIE CORRODED ON AFT SIDE BETWEEN STR 29L AND 29R FOUND CORRODED AREA TO BE OUT OF LIMITS.  FABRICATED NEW SHEAR TIE AND DOUBLER AND INSTALLED IAW B737 400 SRM 53 00 07 REPAIR 5.
